Matematički Vesnik
Vol. 69, No. 2, 2017 · Contents

Journal Home

All Journals

ELibM Home


Pick a mirror


G. V. R. Babu and T. M. Dula:
Fixed points of generalized TAC-contractive mappings in b-metric spaces

A. Mastromartino and Y. Nogier:
On the contact and co-contact of higher order

Mehdi Alaeiyan and M. K. Hosseinipoor:
Cubic symmetric graphs of order 6p 3

Maryam Salimi:
On relative Gorenstein homological dimensions with respect to a dualizing module

Manoranjan Singha and Koushik Sarkar:
Towards Cantor intersection theorem and Baire category theorem in partial metric spaces

C. Ganesan and R. Roopkumar:
On generalizations of Boehmian space and Hartley transform

Amar Kumar Banerjee and Rahul Mondal:
A note on convergence of double sequences in a topological space

Publication date for this issue: 24 Feb 2017. This page was last modified: 17 Mar 2017.

© 2017 Mathematical Society of Serbia (Društvo matematičara Srbije)
© 2017 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition